# SDR SWAA2024081517191

- Difficulty date: July 26, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Component: Sub Threshold W, Boeing, NA
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY INTERCOSTAL ANGLE UNDER SHIELD BS 767+2 RBL 22 WL 156<[01] EVALUATED CORROSION ON INTERCOSTAL ANGLE BS 767+2 RBL 22 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] REMOVED AND REPLACED ANGLE UNDER SHIELD AT ACB BETWEEN BS 767+2' TO BS 787; RBL 22; WL 156 PER SRM 51-40-02 AND DWG:146A8123; ID:0016; REV:-;[04] VERIFIED CORRECTIVE ACTION #3
